Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/4758
PIRA download icon_1.1View/Download Full Text
Title: Second-order algorithms for generalized finite and semi-infinite min-max problems
Authors: Polak, E
Qi, L 
Sun, D
Issue Date: 2001
Source: SIAM journal on optimization, 2001, v. 11, no. 4, p. 937-961
Abstract: We present two second-order algorithms, one for solving a class of finite generalized min-max problems and one for solving semi-infinite generalized min-max problems. Our algorithms make use of optimality functions based on second-order approximations to the cost function and of corresponding search direction functions. Under reasonable assumptions we prove that both of these algorithms converge Q-superlinearly, with rate at least 3/2.
This paper is a continuation of [E. Polak, L. Qi, and D. Sun, Comput. Optim. Appl., 13 (1999), pp. 137–161].
Keywords: Generalized min-max problems
Consistent approximations
Optimality functions
Second-order methods
Superlinear convergence
Publisher: Society for Industrial and Applied Mathematics
Journal: SIAM journal on optimization 
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/S1052623499358951
Rights: © 2001 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Polak_Second_order_algorithms.pdf237.24 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

106
Last Week
0
Last month
Citations as of May 22, 2022

Downloads

121
Citations as of May 22, 2022

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of May 27, 2022

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of May 26, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.